# SDR CALA2021022200207

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Part number: D5348002075901
- Condition: Deformed
- Location: R2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIES WITH AN AD: R2 DOOR FRAME 66 AT GUSSET PLATE STRINGER 12 HOLE 3,4 AND 5 ARE OUT OF ROUND A3NB-53-4-6355 GENERATED BY AT HAECO LCQ REF 9296328.  REPAIRED IAW ECRA 5311-02500, DIP REQ''D TO ACCOMPLISH PERMANENT REPAIR OF RT FR66 STRINGER 12 HOLES PER PART 3 OF THE LATEST REV OF ECRA 5311-02500 ON OR BEFORE THE ACFT REACHES 26,546 FC. PLANNING TO CONTACT EG AFTER 26,446 FC BUT BEFORE 26,500 FC FOR THE PERMANENT REPAIR.  OK TO PLACE ON DIP PER ECRA 5311-02500 FOR PERMANENT REPAIR TO BE PERFORMED ON OR BEFORE 26,546PTC. PLANNING TO CONTACT ENGINEERING AFTER 26,446 PTC BUT BEFORE 26,500PTC FOR PERMANENT REPAIR INSTRUCTION. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED.  Q/C REVIEWED. INSPECTIONS CREATED BY AUTO DIP PENDING AIRCRAFT RECORDS AUDIT UPDATE.
